Water pill after fillers

Will the water pill effect the voluma and sculptra fillers?

Doctor Answers 6

Diuretic & Fillers

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

By water pill, I am assuming that you mean a diuretic? Taking one should not in any way affect your filler results. 

Kindly,

Kouros Azar


Thousand Oaks Plastic Surgeon
4.9 out of 5 stars 38 reviews

Water pills and fillers

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question.  A water pill or diuretic should not affect your results after receiving fillers.
Best Wishes,
Cody Koch

Cody A. Koch, MD, PhD
Des Moines Facial Plastic Surgeon

Nothing to worry about.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Good afternoon,

Water pills will not have any effect on your vuluma/sculptra treatments. Have a great day

Norman M. Rowe, MD
New York Plastic Surgeon
4.9 out of 5 stars 62 reviews

Fillers such as Voluma or Sculptra --- Effect of water pill .... NONE

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Water pills or diuretics will not have any effect on results of Voluma or Sculptra. Allow 10-14 days to see optimal results of Voluma and 6-8 weeks for first time Sculptra treatment. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 207 reviews

Water Pill

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Water pills or diuretics will not help with the swelling after filler treatments.
Water pills deplete vascular water more than soft tissue water.

Water pill after fillers

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for your excellent question.  If you take a diuretic for blood pressure or other medical issues it will not affect your Voluma and sculptra fillers.  Hope this helps.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 80 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.